# SDR WLDA200477

- Difficulty date: August 2, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8104501
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHECK, PERFORMED INSPECTION IAW EO 02-5510-098 REV NR 1, FOUND CORROSION LOCATED AT HORIZONTAL STABILIZER LT BARREL NUT HOLE NR 15.PERFORMED CORROSION REPAIR IAW EO 02-5510-098 REV NR 1. CONDITION CHECK OF HORIZONTAL STAB LT BARREL NUT HOLE 15 FOUND SATISFACTORY.
